Crinone - vaginal progesterone - anyone had orange discharge - sorry tmi

Discussion in 'Long Term Trying To Conceive' started by Lilly123, Aug 21, 2009.

  1. Lilly123

    Lilly123 Mommy to Zoe & Lily

    Joined:
    Mar 29, 2008
    Messages:
    8,928
    Likes Received:
    0
    Hi all

    I had IVF a few weeks ago and got my BFP. Have been on crinone vaginal progesterone cream for about 2 months now and I noticed somedays the discharge which is the crinone is orange tinted.. anyone else have this?

    Thanks

    Tanya
     
  2. maz

    maz TTC #1 since Oct 2004

    Joined:
    Feb 16, 2008
    Messages:
    3,919
    Likes Received:
    0
    I didn't use crinone with either of my cycles, and I might be wrong, but I think FJL may have used crinone with some of her cycles....

    I'm sure it's probably nothing to worry about - just not very pleasant ...
     
  3. Lilly123

    Lilly123 Mommy to Zoe & Lily

    Joined:
    Mar 29, 2008
    Messages:
    8,928
    Likes Received:
    0
    I have had it on and off for weeks now but just wondering... its just so unpleasant.. i think my cervix is raw from the stuff as i am very itchy and burning... arghhh... cant wait to get off the stuff.. would rather do injections if i could

    xxx
     
  4. Sammy2009

    Sammy2009 Mum of 1 daughter,1 angel

    Joined:
    Jul 12, 2009
    Messages:
    1,904
    Likes Received:
    0
    I just happened to be reading a website yesterday on Progesterone and I read this happens to a lot of people... its nothing to worry about :hugs:
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice